# SDR CA190527025

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 60,430 hours
- Engine: Allsn 501D13D
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 383350111
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #1 STARTER OVERSPEED LIGHT ILLUMINATED IN FLIGHT, TRIGGERING MASTER CAUTION LIGHT. #1 STARTER OVERSPEED LIGHT REMAINED ILLUMINATED ON THE GROUND WITH #1 ENGINE STOPPED. #1 STARTER FAILED TO ENGAGE ON SUBSEQUENT START ATTEMPT. #1 STARTER REPLACED, STARTER FUNCTION CHECKED OK. STARTER OVERSPEED AND MASTER CAUTION LIGHTS NO LONGER ILLUMINATED. (TC# 20190527025)
